# SDR DALA2023111709493

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 87,058 hours, 11,490 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 OVEN HAS SMOKE COMING FROM IT. OVEN CHECKED FOR RESIDUE BUT NONE FOUND. OVEN NUMBER 1 A318. CORRECTIVE ACTION: REMOVED AND REPLACED AFT GALLEY A318 OVEN. (0066388)
